# SDR 96UAL900925

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Radio Syst
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT OFFICER'S RADIO SYSTEM BLOCKING ALL TRANSMISSIONS AND RECEPTIONS WHEN ACTIVATED.
